Doctors Lounge - Gynecology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Gynecology
Question: antibiotics-related yeast miseries
|windowsmeg - Wed Jun 11, 2008 9:27 am||
Every time I take antibiotics I get a yeast infection that does not want to go away.
This time, since I had pneumonia in both lungs, I had a big shot of antibiotics in my patootie, and then all the azithromycin as well, and I have the most terrible yeast infection I've ever had. It's actually raw and bleeding in places.
I got Monistat and used it last night, but here's the kicker - I am getting married in THREE DAYS. Clearly, I want this issue to be history by then!
Is there any way to speed up the recovery time on this?
Also, the little tube of cream that comes along with the Monistat has never worked for me - it just hurts terribly because I'm so raw. Anything else that could soothe the fires of yeasty hell? because I spent last night with a package of frozen corn held against my hoo-hah, and that's just not right.
|Debbie Miller, RN - Sun Jul 13, 2008 12:32 pm||
Such severe symptoms may require a different medication, even perhaps a systemic antifungal by prescription. The pain you describe, if not relieved by over the counter treatment should be evaluated by a medical provider.
Best wishes in your new marriage.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.